# SDR 9807611229

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N229NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46551
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Computer
- Part number: 37570217
- Condition: Failed
- Location: E/E Compt
- Part time: 8,525 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING, THE NR 1 AUTO PILOT OR ATS WOULD NOT ENGAGE.  NR 2 AUTO PILOT WOULD ENGAGE BUT WOULD NOT TRIM.  FLIGHT RETURNED TO AMS AND LANDED WITHOUT INCIDENT.  REPLACED AUTO PITCH TRIM COMPUTER AND ACCELEROMETER, OPERATIONAL CHECK NORMAL.
